MathSciNet Relay Station
MathSciNet bibliographic data
MR1884160 (2003b:60075) 60H05
Benassi, Albert; Cohen, Serge; Istas, Jacques Identification and properties of real harmonizable fractional Lévy motions. Bernoulli 8 (2002), no. 1, 97–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement